TU Darmstadt / ULB / TUbiblio

Towards a Lie-theory for infinite-dimensional groups

Neeb, Karl-Hermann (2006):
Towards a Lie-theory for infinite-dimensional groups.
In: Japanese journal of mathematics, 1 (2), pp. 291-468. Springer, ISSN 0075-3432; 0289-2316, e-ISSN 1861-3624,
DOI: 10.1007/s11537-006-0606-y,
[Article]

Item Type: Article
Erschienen: 2006
Creators: Neeb, Karl-Hermann
Title: Towards a Lie-theory for infinite-dimensional groups
Language: English
Journal or Publication Title: Japanese journal of mathematics
Journal volume: 1
Number: 2
Publisher: Springer
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:23
DOI: 10.1007/s11537-006-0606-y
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details